# SDR F3LA200700113

- Difficulty date: May 15, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 13,757 hours, 7,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT LT SHEAR PLATE CORRODED BETWEEN FR 69 AND FR70.   REPLACED AFT LT SHEAR PLATE IAW SRM 51-42-11.
